# SDR SWAA2012052304263

- Difficulty date: May 10, 2012
- Submitted: May 23, 2012
- Operation: Air carrier
- Aircraft: N386SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26601
- Aircraft time: 58,370 hours, 48,459 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: 6973057
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHEAR TIE CORRODED AT BS 500D, BETWEEN STR 27R AND STR 28R.  REMOVED AND REPLACED SHEAR TIE IAW SRM & DWG.
